MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF2516C166E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Rupture (2208)
Date of Event 02/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant products: enlw1620c93e sn (b)(4), expiration date: 2013-12-21, udi # (b)(4).Enew2020c82e sn (b)(4), expiration date: 2014-01-05, udi # (b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported that the patient presented emergently with abdominal pain.A non-contrast ct was done and the patient was diagnosed with a ruptured abdominal aortic aneurysm.The patient was then taken to the operating room.An angiogram in the or showed only a type ii endoleak.The physician decided to implant an aui device and perform a femoral-femoral bypass.A 24x14x102 device was implanted in the existing stent graft on the right ipsilateral side.It was noted that it was landed 1cm proximal to the previous stent graft.A 16x16x93 extension was also implanted along with a talent occluder in the contralateral limb on the left side.An angiogram then revealed a proximal type i endoleak, so the physician decided to use another manufacturer¿s stent.The physician placed the first stent low so they used a second one.Per the physician, the cause of the ruptured aneurysm was unknown and the cause of the proximal type i endoleak, after the aui device was implanted, was also unknown.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Correction: a 28x14x102 device was implanted in the existing stent graft on the right ipsilateral side.It was noted that it was landed 1cm proximal to the previous stent graft, which was ~ 8mm below the lowest left renal artery.The event was reportedly resolved and the procedure was completed.The next day, the patient's creatinine had increased from 2.3 pre-procedure to 3.The patient was not making any urine.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6419390
Report Number2953200-2017-00429
Device Sequence Number18840813
Product Code MIH
UDI-Device Identifier00613994762221
UDI-Public00613994762221
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/15/2014
Device Model NumberENBF2516C166E
Device Catalogue NumberENBF2516C166E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/25/2017
Supplement Date Received by ManufacturerNot provided
04/13/2017
Initial Report FDA Received Date03/20/2017
Supplement Report FDA Received Date05/08/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age88 YR